The Dirichlet problem for a system of composite type that is analogous to an equation of A. V. Bicadze
Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 171-172
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_1_a21,
author = {Z. D. Dublya},
title = {The {Dirichlet} problem for a system of composite type that is analogous to an equation of {A.} {V.~Bicadze}},
journal = {Differencialʹnye uravneni\^a},
pages = {171--172},
year = {1979},
volume = {15},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_1_a21/}
}
TY - JOUR AU - Z. D. Dublya TI - The Dirichlet problem for a system of composite type that is analogous to an equation of A. V. Bicadze JO - Differencialʹnye uravneniâ PY - 1979 SP - 171 EP - 172 VL - 15 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_1_a21/ LA - ru ID - DE_1979_15_1_a21 ER -
Z. D. Dublya. The Dirichlet problem for a system of composite type that is analogous to an equation of A. V. Bicadze. Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 171-172. http://geodesic.mathdoc.fr/item/DE_1979_15_1_a21/